# SDR DALA2016062004800

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 50,777 hours, 27,097 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPERIENCED A RT INBD BLOWN TIRE EVENT UPON LANDING.  MAINTENANCE REPLACED NR 3 AND NR 4 TIRES.  AIRCRAFT OK FOR SERVICE.
